# SDR 99ZZZX4636

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry Riddle Aeronautical University Inc, repair station BF8R032O
- Aircraft: N449ER
- Make and model: Cessna 172R
- Aircraft serial: 17280610
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Forward
- Part time: 1,306 hours
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A BRIEF POWER LOSS.  THE ENGINE AND RELATED SYSTEMS WERE INSPECTED.  THE FLOW DIVIDER WAS DISASSEMBLED, CLEANED, AND RE-ASSEMBLED.  A POST-MAINTENANCE GROUND RUN INDICATED NORMAL OPERATION.
